# SDR CALA0100960

- Difficulty date: October 17, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6543813
- Condition: Cracked
- Location: Sta 328-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK RBL 44 BS 328 - 380 CORRODED. CRACK (1/2") AT BS 380. REPAIRED PER SRM 53-00-02 AND 51-30-02.
